# SDR R61A2019101791101

- Difficulty date: September 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON FWD FUSELAGE SHEAR CLIP FR 16 AND BETWEEN STR27-28L. MX REPLACED FWD FUSELAGE SHEAR CLIP PN 170-03859-002 FR 16 AND BETWEEN STR27-28L IAW SRM 51-41-02.
